Perturbation of an eigen-value from a dense point spectrum : a general Floquet hamiltonian
Annales de l'I.H.P. Physique théorique, Tome 71 (1999) no. 3, pp. 241-301
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1999__71_3_241_0,
author = {Duclos, P. and \v{S}\v{t}ov{\'\i}\v{c}ek, P. and Vittot, M.},
title = {Perturbation of an eigen-value from a dense point spectrum : a general {Floquet} hamiltonian},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {241--301},
year = {1999},
publisher = {Gauthier-Villars},
volume = {71},
number = {3},
mrnumber = {1714346},
zbl = {0972.81041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1999__71_3_241_0/}
}
TY - JOUR AU - Duclos, P. AU - Šťovíček, P. AU - Vittot, M. TI - Perturbation of an eigen-value from a dense point spectrum : a general Floquet hamiltonian JO - Annales de l'I.H.P. Physique théorique PY - 1999 SP - 241 EP - 301 VL - 71 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1999__71_3_241_0/ LA - en ID - AIHPA_1999__71_3_241_0 ER -
%0 Journal Article %A Duclos, P. %A Šťovíček, P. %A Vittot, M. %T Perturbation of an eigen-value from a dense point spectrum : a general Floquet hamiltonian %J Annales de l'I.H.P. Physique théorique %D 1999 %P 241-301 %V 71 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1999__71_3_241_0/ %G en %F AIHPA_1999__71_3_241_0
Duclos, P.; Šťovíček, P.; Vittot, M. Perturbation of an eigen-value from a dense point spectrum : a general Floquet hamiltonian. Annales de l'I.H.P. Physique théorique, Tome 71 (1999) no. 3, pp. 241-301. http://geodesic.mathdoc.fr/item/AIHPA_1999__71_3_241_0/
